# SDR MALA954410

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2752000077
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3014 - AFTER TAKEOFF, NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NOSE GEAR DOOR UPLOCK ROLLER.  SYSTEM OPERATED SATISFACTORILY.  (X)
